Eigenvalues in trailing edge flows

Capell K. (1975) Eigenvalues in trailing edge flows. Journal of the Australian Mathematical Society, 19 2: 210-221. doi:10.1017/S1446788700029505

Author Capell K.
Title Eigenvalues in trailing edge flows
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1975-01-01
Sub-type Article (original research)
DOI 10.1017/S1446788700029505
Open Access Status
Volume 19
Issue 2
Start page 210
End page 221
Total pages 12
Language eng
Subject 2600 Mathematics
Abstract A wake similarity solution for symmetric uniform shear flows merging at the trailing edge of a flat plate has associated with it an eigenfunction problem which was overlooked by Hakkinen and O'Neil (1967). An asymptotic formula for large eigenvalues is obtained and compared with another such formula related to both the Goldstein (1930) inner wake solution and Tillett's (1968) similarity solution for a jet emerging from a two-dimensional channel.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 11:42:55 EST by System User